MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA210Q/52
Medical Device Problem Codes Failure to Capture (1081); Low impedance (2285); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited decreased pacing impedance and loss of capture.An x-ray was performed confirming rv lead dislodgement.The physician explanted and replaced the rv lead.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported events were dislodgement, failure to capture, and low pacing impedance.As received, a complete lead with a stylet and a clip-on-tool was returned in one piece for analysis.The reported events of failure to capture and low pacing impedance were not confirmed.Visual inspection of the lead found helix was retracted and clogged with blood.X-ray examination found no anomalies on the lead.Electrical testing did not find any indication of conductor fractures or internal shorts.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23659209
Report Number2017865-2025-1006120
Device Sequence Number18655821
Product Code NVY
UDI-Device Identifier05414734507318
UDI-Public(01)05414734507318(10)A000175980(17)280630
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLDA210Q/52
Device Lot NumberA000175980
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/05/2025
01/29/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/08/2025
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT.; ULTIPACE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown